# SDR YENA201703210213

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,270 hours, 15,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT REAR CABIN DOOR SLIDE SHOWS DISARMED ON ECAM DOOR PAGE, FWD FAP ALSO SHOWS SLIDE DISARMED DURING FLIGHT.   ADJUSTED THE ARMING HANDLE PROXIMITY SWITCH IAW AMM 52-71-00.
